MAUDE Adverse Event Report: ETHICON INC. VICRYL PLUS SUTURE 27"(70CM) 3-0 VIO; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VICRYL PLUS SUTURE 27"(70CM) 3-0 VIO; SUTURE, ABSORBABLE, SYNTHETIC
Model Number VCP305H
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The following information was requested, but unavailable: could you please provide the lot number? no further information is available.How was the procedure completed? no further information is available.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.This is a combination product, and the event has been reviewed for both the suture and the triclosan.Trade name: irgacare®; active ingredient(s): triclosan; dosage form: suture/solid/parenteral; strength: 275 g/m.Events reported via: 2210968-2021-07595.
 
Event or Problem Description
It was reported that a patient underwent an orthopedic procedure on (b)(6) 2021 and suture was used.During the procedure, the suture got detached from the needle during suturing.It was not a control release needle.There were no patient consequences reported.Additional information was requested.

Brand Name
VICRYL PLUS SUTURE 27"(70CM) 3-0 VIO
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
MDR Report Key12356664
Report Number2210968-2021-07594
Device Sequence Number3515804
Product Code GAM
UDI-Device Identifier10705031052130
UDI-Public10705031052130
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K132580
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVCP305H
Device Catalogue NumberVCP305H
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2021
Initial Report FDA Received Date08/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1